Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yeast Infection???

Hello everyone...I recently had a yeast infection and i bought the 7 day treatment for it...well, i started injecting the treatment every night before i went to bed. it also told me that i could not have sex and i didn't. Well, about the third day of using these suppositories, i began to have a creamy discharge, with blood in this cream..(tmi) sorry...I was wondering have any of you ladies had this b4????

Answer Question
 
Anonymous

Asked by Anonymous at 6:43 PM on Oct. 20, 2009 in Trying to Conceive

Answers (2)
  • I'de call your OBGYN or an ER nurse and ask them if it's normal. Maybe the treatment is irritating you in there?
    vbruno

    Answer by vbruno at 6:47 PM on Oct. 20, 2009

  • Well, I have taken this b4, when i had my first yeast infection ...so i'm not sure if it's irritated...thanks for the advice..
    Anonymous

    Answer by Anonymous at 6:54 PM on Oct. 20, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN